# SDR DALA2018110216419

- Difficulty date: October 29, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 61,450 hours, 7,828 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TOGGLE SWITCH CONFIGURATION IMPROPER. REPLACED EMERGENCY LIGHT SWITCH.
